# SDR UPS99229078

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 944
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (B727-5310-5596A) ON PRESSURE WEB BS 944 WL 200 LBL 61.  REPLACED PRESSURE WEB AT 944 WL 200 LBL 61 IAW SRM 53-10-1 SRM 51-20-1, 51-30-02.  CORROSION WAS OUT OF LIMITS IAW SRM 51-10-6.
